Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1970, Volume 9, Number 4, Pages 436–457 (Mi al1256)  

This article is cited in 1 scientific paper (total in 1 paper)

The completion of abelian groups in the $P$-topology

V. I. Kuz'minov, I. A. Shvedov


Full text: PDF file (743 kB)

Bibliographic databases:
UDC: 519.45
Received: 17.04.1970

Citation: V. I. Kuz'minov, I. A. Shvedov, “The completion of abelian groups in the $P$-topology”, Algebra Logika, 9:4 (1970), 436–457

Citation in format AMSBIB
\Bibitem{KuzShv70}
\by V.~I.~Kuz'minov, I.~A.~Shvedov
\paper The completion of abelian groups in the $P$-topology
\jour Algebra Logika
\yr 1970
\vol 9
\issue 4
\pages 436--457
\mathnet{http://mi.mathnet.ru/al1256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0281795}


Linking options:
  • http://mi.mathnet.ru/eng/al1256
  • http://mi.mathnet.ru/eng/al/v9/i4/p436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Kryuchkov, “Some generalizations of slender Abelian groups”, J. Math. Sci., 154:3 (2008), 344–349  mathnet  crossref  mathscinet  zmath  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021